Researcher Portfolio
Toussaint, Udo von
Centre for Interdisciplinary Plasma Science (CIPS), Max Planck Institute for Plasma Physics, Max Planck Society, Material Research (MF), Max Planck Institute for Plasma Physics, Max Planck Society, Numerical Methods in Plasma Physics (NMPP), Max Planck Institute for Plasma Physics, Max Planck Society, Plasma Edge and Wall (E2M), Max Planck Institute for Plasma Physics, Max Planck Society, Surface Science (OP), Max Planck Institute for Plasma Physics, Max Planck Society
Researcher Profile
Position: Plasma Edge and Wall (E2M), Max Planck Institute for Plasma Physics, Max Planck Society
Position: Material Research (MF), Max Planck Institute for Plasma Physics, Max Planck Society
Position: Surface Science (OP), Max Planck Institute for Plasma Physics, Max Planck Society
Position: Numerical Methods in Plasma Physics (NMPP), Max Planck Institute for Plasma Physics, Max Planck Society
Position: Centre for Interdisciplinary Plasma Science (CIPS), Max Planck Institute for Plasma Physics, Max Planck Society
Additional IDs: ORCID:
https://orcid.org/0000-0002-8867-1014
Researcher ID: https://pure.mpg.de/cone/persons/resource/persons110652
External references
WorldCat
Search for Toussaint, Udo von
Google Scholar
Search for Toussaint, Udo von
Publications
(1 - 25 of 35)
: Zarhin, Y. G. (2025). Endomorphism algebras and automorphism groups of certain complex tori. In Y. Tschinkel (Ed. ), Arithmetic and algebraic geometry: a mathematical tribute to Yuri Manin (pp. 389-450). Cham: Springer. [PubMan] : Vaughan, R. C., & Zarkhin, Y. G. (2024). A note on the squarefree density of polynomials. Mathematika, 70(4): e12275. doi:10.1112/mtk.12275. [PubMan] : Zarhin, Y. G. (2024). Non-isogenous superelliptic jacobians II. European Journal of Mathematics, 10(4): 77. doi:10.1007/s40879-024-00782-w. [PubMan] : Bandman, T., & Zarhin, Y. G. (2024). Jordan groups and geometric properties of manifolds. Arnold Mathematical Journal, 10(4), 621-635. doi:10.1007/s40598-024-00253-w. [PubMan] : Zarhin, Y. G. (submitted). Superelliptic jacobians and central simple representations. [PubMan] : Zarhin, Y. G. (2023). Non-isogenous elliptic curves and hyperelliptic jacobians. Mathematical Research Letters, 30(1), 267-294. doi:10.4310/MRL.2023.v30.n1.a11. [PubMan] : Zarhin, Y. G. (2023). Abelian varieties, quaternion trick and endomorphisms. In I. Cheltsov, X. Chen, L. Xiuxiong, & J. Park (Eds. ), Birational geometry, Kähler–Einstein metrics and degenerations: Moscow, Shanghai and Pohang, April–November 2019 (pp. 857-864). Cham: Springer. [PubMan] : Bandman, T., & Zarhin, Y. G. (2023). Automorphism groups of P1-bundles over a non-uniruled base. Russian Mathematical Surveys, 78(1), 1-64. doi:10.4213/rm10093. [PubMan] : Bandman, T., & Zarhin, Y. G. (2023). Simple complex tori of algebraic dimension 0. Proceedings of the Steklov Institute of Mathematics, 320(1), 21-38. doi:10.1134/S0081543823010029. [PubMan] : Zarhin, Y. G. (2023). Isogeny classes and endomorphism algebras of abelian varieties over finite fields. Izvestiya: Mathematics, 87(3), 469-487. doi:10.4213/im9332e. [PubMan] : Zarhin, Y. G. (in press). Non-isogenous elliptic curves and hyperelliptic jacobians II. Algebraic Geometry and Physics, Accepted for publication. [PubMan] : Orr, M., Skorobogatov, A. N., & Zarhin, Y. G. (2021). On uniformity conjectures for abelian varieties and K3 surfaces. American Journal of Mathematics, 143(6), 1665-1702. doi:10.1353/ajm.2021.0043. [PubMan] : Popov, V. L., & Zarhin, Y. G. (2021). Root systems in number fields. Indiana University Mathematics Journal, 70(1), 285-300. doi:10.1512/iumj.2021.70.8257. [PubMan] : Zarhin, Y. G. (2020). Halves of points of an odd degree hyperelliptic curve in its jacobian. In R. Donagi, & T. Shaska (Eds. ), Integrable Systems and Algebraic Geometry: a celebration of Emma Previato's 65th birthday. Volume 2 (pp. 102-118). Cambridge: Cambridge University Press. [PubMan] : Bekker, B. M., & Zarhin, Y. G. (2020). Torsion points of order 2g+1 on odd degree hyperelliptic curves of genus g. Transactions of the American Mathematical Society, 373(11), 8059-8094. doi:10.1090/tran/8235. [PubMan] : Zarhin, Y. G. (2019). Division by 2 on odd degree hyperelliptic curves and their jacobians. Izvestiya: Mathematics, 83(3), 501-520. doi:10.1070/IM8773. [PubMan] : Zarhin, Y. G. (2019). Complex tori, theta groups and their Jordan properties. Proceedings of the Steklov Institute of Mathematics, 307, 22-50. doi:10.1134/S0081543819060026. [PubMan] : Bandman, T., & Zarhin, Y. G. (2019). Jordan properties of automorphism groups of certain open algebraic varieties. Transformation Groups, 24(3), 721-739. doi:10.1007/s00031-018-9489-2. [PubMan] : Zarhin, Y. G. (2018). Endomorphism algebras of Abelian varieties with special reference to superelliptic Jacobians. In Geometry, algebra, number theory, and their information technology applications (pp. 477-528). Cham: Springer. [PubMan] : Popov, V. L., & Zarhin, Y. G. (2018). Types of root systems in number fields. Doklady Mathematics, 98(3), 600-602. doi:10.1134/S1064562418070207. [PubMan] : Bekker, B. M., & Zarhin, Y. G. (2018). Division by 2 of rational points on elliptic curves. St. Petersburg Mathematical Journal, 29(4), 683-713. doi:10.1090/spmj/1512. [PubMan] : Zarhin, Y. G. (2017). Odd-dimensional cohomology with finite coefficients and roots of unity. In Geometry over nonclosed fields (pp. 249-261). Cham: Springer. [PubMan] : Skorobogatov, A. N., & Zarhin, Y. G. (2017). Kummer varieties and their Brauer groups. Pure and Applied Mathematics Quarterly, 13(2), 337-368. doi:10.4310/PAMQ.2017.v13.n2.a5. [PubMan] : Bandman, T., & Zarhin, Y. G. (2017). Jordan groups, conic bundles and abelian varieties. Algebraic Geometry, 4(2), 229-246. doi:10.14231/AG-2017-012. [PubMan] : Zarhin, Y. G. (2017). Almost isomorphic abelian varieties. European Journal of Mathematics, 3(1), 22-33. doi:10.1007/s40879-016-0122-4. [PubMan]